Migraines & Headaches Community
Constant pressure in the face/nose
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Constant pressure in the face/nose

I have had constant pressure in my face/nose for the last week or so and have no idea what is going on. It doesn't hurt it's just incomfortable. Do you know what could be going on?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
Hi,
You could be having sinusitis most probably .It means infection of the sinuses nad usually you would need a course of antibiotics, antihistaminics and some nasal sprays to get better. Breathing exercises and yoga also help. Consult your physician and ask him if he thinks you need to see an ENT specialist. Steam inhalation should also be helpful.
Blank
Avatar_n_tn
I'ts almost got to be your sinuses.   If it doesn't hurt, then it might not be too bad yet.  Go to the GP, I'm betting you get out of it with just some antibiotics.  In the mean time ask your pharmacist about taking some SUDAFED.  If you are feeling pressure then you need something to drain those cavities.  Good Luck.
Blank
257552_tn?1404606154
Hi,

Look up Maxillary and Paranasal Sinus on Wikipedia for an idea of why they would cause pressure in the front of your face.

I have this problem periodically. If it goes on for too long (weeks) it may cause more systemic effects. Often I will begin to get the chills, and this motivates me to go to the Doctor. An Antibiotic is usually prescribed over the course of 10 days. It usually eliminates the chills and pressure in the face.

Decongestants are not an option for me as I have an arrhythmia.

If you take an Antibiotic, take it for the length of time prescribed, don't stop taking it if you feel better as the infection is likely to return. Do stop taking it if you have an adverse reaction to it (such as an Allergic Reaction) and notify your Doctor as he/she may be able to prescribe an unrelated medication.

Regards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Neurology Answerers
620923_tn?1439824912
Blank
selmaS
Allentown, PA
7530528_tn?1428275172
Blank
AKC_75
TX
Avatar_m_tn
Blank
Ball123
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
hc1
PA
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom